# SDR MASA99103

- Difficulty date: June 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N454YV
- Make and model: Dhav DHC8202
- Aircraft serial: 454
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supplies
- Part number: 6038443
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 6551 - PHX-SBP - THE CAPTAIN NOTED THERE WERE NUMEROUS CABIN EMERGENCY LIGHTS INOPERATIVE.  MAINTENANCE REPLACED ALL 6 POWER SUPPLIES.  OPS CHECK GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
